# SDR SIMA200717707

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- Aircraft time: 15,169 hours, 13,678 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1364
- Condition: Failed
- Location: Zone 200
- Part time: 14,129 hours, 13,811 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EXTENSION INDICATIONS (ALL THREE) WENT FROM UP TO DOWN WITH NO TRANSITION, LANDING GEAR LEVER DISAGREE WARNING MESSAGE ALERTED THEN CLEARED WITH THREE GREEN LIGHTS, FLYBY PERFORMED FOR EXTENSION.  PERFORMED OPERATIONS CHECKS OF THE EXTENSION AND RETRACTIONS WITH NO DEFECTS IAW EMB AMM 32-32-00.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR CONTROL LEVER IAW EMB AMM 32-32-01 WITH NO DEFECTS.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT AS PRECAUTIONARY IAW EMB AMM 32-32-01.  PERFORMED GEAR RETRACTION AND EXTENSION CHECKS WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
